# SDR 96FDEA01073

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Part number: 507945288
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0177.  DISCREPANCY:  FWD ENTRY DOOR LOWER GATE BEAM HAS CRACK INDICATION ADJACENT TO LOWER FORWARD STOP PM FITTING INBOARD FASTENERS.   ****S/D ****** COMING.  CORRECTIVE ACTION:   REMOVED AND REPLACED FORWARD ENTRY DOOR LOWER GATE BEAM IAW OHM 20-50-01.
